# SDR SWAA2012110509050

- Difficulty date: October 20, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 30,744 hours, 21,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J06022831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER PAN CORRODED BETWEEN BS 954 TO BS 990, BETWEEN STR 27R TO STR 28R.  REPAIRED PAN IAW SRM.
